# SDR VNAA2013042800021

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 20,745 hours, 20,681 cycles
- Engine: Ge CF348C5B1
- Engine time: 20,849 hours, 20,711 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P58
- Part serial: LMDL0572
- Condition: Failed
- Location: Rt Engine
- Part time: 169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT ENGINE FLAMED OUT.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE RIGHT ENGINE FADEC PER AIRCRAFT MANUALS.  OPERATION CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
